Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Have pale yellow stool after gall bladder surgery. Should I be concerned?

User rating for this question
Answered by

Practicing since : 2006
Answered : 1982 Questions
I have pale yellow stool 3 weeks after gall bladder surgery. For the 1st couple of weeks , it was brown colored. Any reason for concern?
Posted Sun, 15 Dec 2013 in Digestion and Bowels
Answered by Dr. Klerida Shehu 12 hours later
Brief Answer: Please follow the suggestions below... Detailed Answer: Hi, I read carefully all your concerns and I would say that yellow stool is a side effect of gall bladder surgery. The reason is that bile salts produced from liver, go directly to gastrointestinal tract and they make the stools change the color. As you do not have diarrhea (frequent loose bowel movements >3 times/day), there is no reason to be worried. If you will have diarrhea, please contact your gastroentererologist to start questran. If I were your treating doctor I would also advise to : - go easy on fat - eat smaller, more frequent meals. - increase the fiber in your diet using more vegetables and fruits. - avoid very sweets foods and greasy foods Hope I answered to your query! Wish you all the best! Dr. Klerida
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor